# SDR REXA2021100800791

- Difficulty date: August 21, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 39,669 hours, 30,604 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: CC670340941
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 280, L/H CROSSBEAM HAS CORROSION AT FASTENER HOLE.	REPLACED LH FS 280 CROSSBEAM IAW BOMBARDIER REO 670-53-11-047 REV F 2013-03-14. REMOVED AND REINSTALLED LBL9 AND LBL27 INTERCOSTALS IAW CRJ 700 SRM 51-42-21-001-001-A01 AND 51-42-22-001-001-A01. REMOVED AND REINSTALLED VENT BRACKET IAW CRJ 700 SRM 51-42-13-001-001-A01. WVAC EMP # 56392.
